# SDR SWAA2022100378986

- Difficulty date: September 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INTERCOSTAL LOCATED BETWEEN BS947.5 TO BS967 AND RBL30; WL208.1 AT PASSENGER CABIN 2022-488715 / [01] REPLECED INTERCOSTAL LOCATED BETWEEN BS947.5 TO BS967 AND RBL30; WL208.1 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9 AND EVALUATED FLOOR STRUCTURE INTERCOSTAL AND FOUND WITH LIMITS IAW B737-700 SRM 53-70-51-1A-1 AND MUST BE REPLACED. SEE INDIVIDUAL SING OFF BELOW;[02] CORRECTED STEP 1 REPLECED INTERCOSTAL LOCATED BETWEEN BS947.5 TO BS967 AND RBL30; WL208.1 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9 AND EVALUATED FLOOR STRUCTURE INTERCOSTAL AND NOT FOUND WITH LIMITS IAW B737-700 SRM 53-70-51-1A-1 AND MUST BE REPLACED. SEE INDIVIDUAL SING OFF BELOW;[03] CORRECTED STEP 2  REPLECED INTERCOSTAL LOCATED BETWEEN BS947.5 TO BS967 AND RBL30; WL208.1 AT PASSENGER CABIN I.A.W B737-700 DWG 147A5760 SHEET 1 REV B SRM 51-10-02 Ï¿½TEM 9 SEE INDIVIDUAL SIGN-OFF BELOW;[04] REPLECED INTERCOSTAL LOCATED BETWEEN BS947.5 TO BS967 AND RBL30; WL208.1 AT PASSENGER CABIN I.A.W B737-700 DWG 147A5760 SHEET 1 REV B SRM 51-10-02 Ï¿½TEM 9. RII; SEE INDIVIDUAL SIGN-OFF BELOW
